RUS  ENG
Полная версия
ЖУРНАЛЫ // Математические заметки // Архив

Матем. заметки, 2024, том 116, выпуск 6, страницы 1204–1217 (Mi mzm14558)

Статьи, опубликованные в английской версии журнала

Analytical-numerical method for some elliptic boundary value problems with discontinuous coefficient in domains with polyhedral corners

S. I. Bezrodnykh, V. I. Vlasov, S. L. Skorokhodov

Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, Moscow, Russia

Аннотация: The paper considers development of an analytic-numerical method for solving the Dirichlet–Neumann problem for the equation $\operatorname{div} (\varkappa \nabla u) =0$ in domain $\Omega$ containing cone with base of general form, including polyhedral corner. The coefficient $\varkappa$ of the equation is piecewise constant with discontinuity along the conical surface, lying in $\Omega$ and having the vertex in common with the original cone. The solution of the problem is represented as the limit of a sequence of linear combinations of functions $\Psi_k$ that make up an approximation system and are constructed explicitly. The method allows to obtain not only a solution in the domain $\Omega$, but also its expansion near the vertex of the cone, and to calculate the corresponding singularity exponents and intensity factors. Some numerical results are presented.

Ключевые слова: transmission problem for elliptic equation, a domain with a cone or polyhedral corner, an analytic-numerical method, numerical implementation, exponent of the singularity, intensity factor.

PACS: 02.70.Hm; 02.70.Dh; 02.30.Em; 02.30.Jr

MSC: 35D10; 35J25; 35P10

Поступило: 04.10.2024
Исправленный вариант: 04.10.2024

Язык публикации: английский


 Англоязычная версия: Mathematical Notes, 2024, 116:6, 1204–1217

Реферативные базы данных:


© МИАН, 2025